Year 2015, Volume 44 , Issue 2, Pages 375 - 384 2015-04-01

Let R be a ring with identity and J(R) denote the Jacobson radical of R. In this paper, we introduce a new class of rings called feckly reduced rings. The ring R is called feckly reduced if R/J(R) is a reduced ring. We investigate relations between feckly reduced rings and other classes of rings. We obtain some characterizations of being a feckly reduced ring. It is proved that a ring R is feckly reduced if and only if every cyclic projective R-module has a feckly reduced endomorphism ring. Among others we show that every left Artinian ring is feckly reduced if and only if it is 2-primal, R is feckly reduced if and only if T(R, R) is feckly reduced if and only if R[x]/ < $x^{2}$ > is feckly reduced.
reduced ring, feckly reduced ring
  • ...
Primary Language en
Subjects Mathematics
Journal Section Mathematics
Authors

Author: Burcu UNGOR

Author: Orhan GURGUN

Author: Sait HALİCİOGLU

Author: Abdullah HARMANCİ

Dates

Publication Date : April 1, 2015

Bibtex @research article { hujms530849, journal = {Hacettepe Journal of Mathematics and Statistics}, issn = {2651-477X}, eissn = {2651-477X}, address = {}, publisher = {Hacettepe University}, year = {2015}, volume = {44}, pages = {375 - 384}, doi = {}, title = {Feckly reduced rings}, key = {cite}, author = {Ungor, Burcu and Gurgun, Orhan and Hali̇ci̇oglu, Sait and Harmanci̇, Abdullah} }
APA Ungor, B , Gurgun, O , Hali̇ci̇oglu, S , Harmanci̇, A . (2015). Feckly reduced rings . Hacettepe Journal of Mathematics and Statistics , 44 (2) , 375-384 . Retrieved from https://dergipark.org.tr/en/pub/hujms/issue/49431/530849
MLA Ungor, B , Gurgun, O , Hali̇ci̇oglu, S , Harmanci̇, A . "Feckly reduced rings" . Hacettepe Journal of Mathematics and Statistics 44 (2015 ): 375-384 <https://dergipark.org.tr/en/pub/hujms/issue/49431/530849>
Chicago Ungor, B , Gurgun, O , Hali̇ci̇oglu, S , Harmanci̇, A . "Feckly reduced rings". Hacettepe Journal of Mathematics and Statistics 44 (2015 ): 375-384
RIS TY - JOUR T1 - Feckly reduced rings AU - Burcu Ungor , Orhan Gurgun , Sait Hali̇ci̇oglu , Abdullah Harmanci̇ Y1 - 2015 PY - 2015 N1 - DO - T2 - Hacettepe Journal of Mathematics and Statistics JF - Journal JO - JOR SP - 375 EP - 384 VL - 44 IS - 2 SN - 2651-477X-2651-477X M3 - UR - Y2 - 2014 ER -
EndNote %0 Hacettepe Journal of Mathematics and Statistics Feckly reduced rings %A Burcu Ungor , Orhan Gurgun , Sait Hali̇ci̇oglu , Abdullah Harmanci̇ %T Feckly reduced rings %D 2015 %J Hacettepe Journal of Mathematics and Statistics %P 2651-477X-2651-477X %V 44 %N 2 %R %U
ISNAD Ungor, Burcu , Gurgun, Orhan , Hali̇ci̇oglu, Sait , Harmanci̇, Abdullah . "Feckly reduced rings". Hacettepe Journal of Mathematics and Statistics 44 / 2 (April 2015): 375-384 .
AMA Ungor B , Gurgun O , Hali̇ci̇oglu S , Harmanci̇ A . Feckly reduced rings. Hacettepe Journal of Mathematics and Statistics. 2015; 44(2): 375-384.
Vancouver Ungor B , Gurgun O , Hali̇ci̇oglu S , Harmanci̇ A . Feckly reduced rings. Hacettepe Journal of Mathematics and Statistics. 2015; 44(2): 375-384.
IEEE B. Ungor , O. Gurgun , S. Hali̇ci̇oglu and A. Harmanci̇ , "Feckly reduced rings", Hacettepe Journal of Mathematics and Statistics, vol. 44, no. 2, pp. 375-384, Apr. 2015